# SDR SWAA2015030537166

- Difficulty date: February 26, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CROWN SKIN CRACKED BETWEEN BS 414 TO 454, BETWEEN STRINGER 2L TO 4.5L.  REPAIRED SKIN IAW MM.
